# SDR UPS98827530

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5649329
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION ON LONGERON 30L FS 1700.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-20D AND DWG 5649329.
